# SDR RAIA950116

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 119
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Smoke
- Location: Ground Cool
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STL - LEFT PACK EMITS SMOKE ON GROUND.  MAINTENANCE DEFERRED LEFT GROUND COOLING FAN PER MEL 21513.  (X)
